# SDR SWAA2012091107520

- Difficulty date: September 6, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 49,127 hours, 39,135 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 1899
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR TURNBACK, ON TAKEOFF, GEAR HANDLE IN UP POSITION, LEFT MAIN INLOCKED LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH.  LOWERED & RAISED GEAR AGAIN ALL LIGHTS EXTINGUISHED & HAD NORMAL INDICATIONS.  REMOVED AND REPLACED LEFT UP & LOCKED SENSOR PER M/M.
